# SDR SWAA2020091712005

- Difficulty date: August 26, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242DF UPPER SURFACE HAS DAMAGE 15' FROM FWD EDGE, 3.5' FROM INBOARD EDGE, MARKED.  PASSENGER CABIN FLOOR PANEL 242DF WITH UPPER SURFACE DAMAGE 15' FROM FWD EDGE, 3.5' FROM INBOARD EDGE AS MARKED WAS REPLACED WITH A SERVICEABLE FLOOR PANEL, PER SRM 51-10-02-0G-0 PARA 9A(1) DUE TO AMOUNT OF ALL DAMAGE.
